# SDR REXA2018081390682

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 21,356 hours, 21,156 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HEAD BAND WONT INFLATE AND FAILED A FFOD TEST.  REMOVED AND REPLACED THE OXYGEN STOWAGE BOX AND MASK IAW AMM 35-11-15,  OPS CHECKED GOOD, NO DEFECTS NOTED.
